EconPapers    
Economics at your fingertips  
 

Multiple Positive Solutions for the Dirichlet Boundary Value Problems by Phase Plane Analysis

A. Kirichuka and F. Sadyrbaev

Abstract and Applied Analysis, 2015, vol. 2015, 1-6

Abstract:

We consider boundary value problems for scalar differential equation , , , where is a seventh-degree polynomial and is a parameter. We use the phase plane method combined with evaluations of time-map functions and make conclusions on the number of positive solutions. Bifurcation diagrams are constructed and examples are considered illustrating the bifurcation processes.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/302185.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/302185.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:302185

DOI: 10.1155/2015/302185

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:302185